# SDR IPXA2018011825649

- Difficulty date: January 10, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 54,937 hours, 11,838 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CWHILE PERFORMING EDDY CURRENT INSP. OF LOWER SKIN PANEL AT XORS 683.40 AND XORS 713.6 OF #1 FUEL TANK. FOUND 5 INDICATIONS AS MARKED.REPAIRED LT WING LOWER WING SKIN 5EA FASTENER HOLES IAW SRM 57-20-02 REPAIR 5.
